Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the condition that two Zehfuss matrices be equal


Author: D. E. Rutherford
Journal: Bull. Amer. Math. Soc. 39 (1933), 801-808
DOI: https://doi.org/10.1090/S0002-9904-1933-05746-4
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 2 (1933), 108--111
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 6 (1934), 461--468
MathSciNet review: 1562732
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05746-4

American Mathematical Society